# SDR P5CA9600217

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Damaged
- Location: Lt/Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO LT O/B FOREFLAP AND RT I/B FOREFLAP DUE TO LOOSE BOLT IN MIDFLAP.  INTERIM AIRWORTHY REPAIR PERFORMED IAW MA 5750-04-01, PERMANENT REPAIR PERFORMED JFK IAW SRM 51-00-04.
